Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A Radon-Nikodym theorem in dimension lattices


Author: Samuel S. Holland
Journal: Trans. Amer. Math. Soc. 108 (1963), 66-87
MSC: Primary 06.40
DOI: https://doi.org/10.1090/S0002-9947-1963-0151407-3
MathSciNet review: 0151407
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, 2nd ed., Amer. Math. Soc. Colloq. Publ. Vol. 25, Amer. Math. Soc., Providence, R. I., 1948. MR 0029876 (10:673a)
  • [2] J. Dixmier, Les algèbres d'opérateurs dans l'espace Hilbertien, Gauthier-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [3] -, Sur certain espaces considères par M. H. Stone, Summa Brasil. Math. 2 (1951), 151-182. MR 0048787 (14:69e)
  • [4] L. H. Loomis, The lattice theoretic background of the dimension theory of operator algebras, Mem. Amer. Math. Soc. No. 18 (1955), 36 pp. MR 0073960 (17:514f)
  • [5] F. Maeda, Kontinuieriche Geometrien, Springer-Verlag, Berlin, 1958. MR 0090579 (19:833c)
  • [6] S. Maeda, Dimension functions on certain general lattices, J. Sci. Hiroshima Univ. Ser. A 19 (1955), 211-237. MR 0078338 (17:1177d)
  • [7] J. von Neumann, Continuous geometry, Princeton Univ. Press, Princeton, N. J., 1960. MR 0120174 (22:10931)
  • [8] I. E. Segal, A non-commutative extension of abstract integration, Ann. of Math. (2) 57 (1953), 401-457. MR 0054864 (14:991f)
  • [9] M. H. Stone, Boundedness properties in function-lattices, Canad. J. Math. 1 (1949), 176-186. MR 0029091 (10:546a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.40

Retrieve articles in all journals with MSC: 06.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0151407-3
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society